| Catalog Number |
RBY2C0320 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a type 2 endoleak using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing the ruby coil through the lantern, the physician experienced resistance.Subsequently, the physician kinked the pusher assembly of the ruby coil and the coil unintentionally detached inside the lantern.Therefore, the lantern containing the detached ruby coil were removed together.The procedure was completed using another ruby coil and a new lantern.There was no report of an adverse effect to the patient.